# SDR CA121128004

- Difficulty date: November 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 859 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: D2121
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 836 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SERVO LEAKING EXCESSIVELY FROM PILOT VALVE, MID-SEAL, AND LOWER SEAL. DISCOVERED DURING ANNUAL INSPECTION, A POOL OF HYDRAULIC FLUID UNDER THE SERVO AND RUNNING THE FRONT OF THE TRANSMISSION ONTO THE MOUNTS AND TRANSMISSION DECK. HYDRAULIC FLUID WAS ALSO COVERING THE BOTTOM OF THE SERVO. SERVO REMOVED FOR REPAIR.
